Univerzální algebry
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 5 (1964) no. 1, pp. 39-68
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1964_5_1_a2,
author = {Sedl\'a\v{c}ek, Ladislav},
title = {Univerz\'aln{\'\i} algebry},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {39--68},
year = {1964},
volume = {5},
number = {1},
mrnumber = {0294224},
zbl = {0239.08001},
language = {cs},
url = {http://geodesic.mathdoc.fr/item/AUPO_1964_5_1_a2/}
}
Sedláček, Ladislav. Univerzální algebry. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 5 (1964) no. 1, pp. 39-68. http://geodesic.mathdoc.fr/item/AUPO_1964_5_1_a2/